MathSciNet Relay Station
MathSciNet bibliographic data
MR2841138 15B15 (15A06 65F05)
Allahviranloo, Tofigh; Mikaeilvand, Nasser Non zero solutions of the fully fuzzy linear systems. Appl. Comput. Math. 10 (2011), no. 2, 271–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement